Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

On Epilepsy treatment, have skin allergy on entire body, no relief with Avil. Best medicine for epilepsy and allergy?

I I have been taking treatment for epilepsy(tab.Espolone 100mg 3tds,tab. ecosprin 75 mg 1tab.daily and ativan 2mg at night.ITH THIS TREATMENT THE SEIZURES ARE AWAY BUT THESE MEDICENS ARE VERY ALLERGIC TO MY SKIN OF WHOLE BODY.i ALSO TAKE ONE TAB.AVIL 50MG DAILY TO REMOVE THIS ALLERGY BUT OF NO AVAIL.KINDLY SUGGEST ME THE BEST MEDICINE FOR EPILEPSY AND ALLERGY.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
The medication you are taking for the treament of epilepsy is very important and has to be continued.
Now since you are taking three medication and which one is causing this problem is not confirmed. But antiepileptic drugs some times lead to allergic reactions.
Now it is important that you should consult your doctor regarding this problem about you allergy because of medication and try to change the medication. There are many groups of drugs available for the treatment of epilepsy. It is important to take the most appropriate medication for epilepsy as the treatment for this condition is very long and it is not possible to take medication all the time to treat the side effects.
So I would suggest you to consult your doctor and change the epiletic medicaiton, which suits you the most.
Thanks and take care.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor